# SDR UALA2009072002141

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 77,738 hours, 12,507 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Damaged
- Location: Le Slat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WING LEADING EDGE SLAT NR 12 LINKAGE FAIRING PANEL NR 24 DAMAGED.  SLATS OPERATE NORMALLY.  PANEL REMOVED AND PLACED IN LOB BOX.  REMOVED AND REPLACED SLAT NR 12 LINKAGE PANEL.
